# SDR VNAA20241103002

- Difficulty date: September 28, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS379.00 TO FS 720.85 (5EA).   CORROSION ON RH SIDE SEAT RAIL BTW FS379.00 TO FS 720.85 (5EA) WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WERE EVALUATED ARE WITHIN LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01
